Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Regularity of solutions for a sixth order nonlinear parabolic equation in two space dimensions

Tom 107 / 2013

Changchun Liu Annales Polonici Mathematici 107 (2013), 271-291 MSC: Primary 35B65; Secondary 35K55, 35K35. DOI: 10.4064/ap107-3-4

Streszczenie

We consider an initial-boundary problem for a sixth order nonlinear parabolic equation, which arises in oil-water-surfactant mixtures. Using Schauder type estimates and Campanato spaces, we prove the global existence of classical solutions for the problem in two space dimensions.

Autorzy

  • Changchun LiuDepartment of Mathematics
    Jilin University
    Changchun 130012, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek